MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-45DC
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Shaking/Tremors (2515); Movement Disorder (4412)
Date of Event 12/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a return of their parkinson's disease symptoms, tremors, on the left side of the body, no trauma was reported.Due to a lack of therapy from their deep brain stimulation (dbs) system.During reprogramming high impedances were noted on the leads, therapy was able to address the patients' symptoms but not as well as prior to identifying the impedances.It was also stated that the patient lost therapy, and that it was taking longer to charge the implantable pulse generator (ipg).Computerized tomography scan (ct scan) was performed and confirmed that the right lead retracted cephalad to the subthalamic nucleus (stn) by approximately two inches which was confirmed as the reason for the patient having lost therapy on their left side.The patient underwent a procedure in which the system was explanted.Device analysis cannot be conducted as the devices were not returned.
 
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl, pjs additional suspect medical device components involved in the event: model number/catalog number: db-2201-45dc serial number: (b)(6).Batch/lot number: 21239846 model/catalog description: lead kit 45cm unique identifier (udi) # (b)(4).Model number/catalog number: db-1110c serial number: (b)(6).Batch/lot number 21606574 model/catalog description: vercise ipg unique identifier (udi) # (b)(4).Model number/catalog number: nm-3138-55 serial number: (b)(6).Batch/lot number: 7003812 model/catalog description: 55cm 8 contact extension unique identifier (udi) # (b)(4).Model number/catalog number: nm-3138-55 serial number: (b)(6).Batch/lot number: 7004051 model/catalog description: 7004051 unique identifier (udi) # (b)(4).
 
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl, pjs.
 
Event or Problem Description

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23572172
Report Number3006630150-2025-10485
Device Sequence Number13294196
Product Code MHY
UDI-Device Identifier08714729836544
UDI-Public(01)08714729836544(17)200205(10)680196
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2020
Device Model NumberDB-2201-45DC
Device Catalogue NumberDB-2201-45DC
Device Lot Number680196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date11/18/2025
Date Device Manufactured02/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale